• question-icon

    What causes redness and burning sensation on face and dizziness?

default
Posted on Tue, 31 May 2016 in Headache and Migraines
Question: I all of a sudden out of nowhere felt a red hot burning face felt dizzy and my blood pressure is usually 135/80 went up to 154/95 what happened
doctor
Answered by Dr. Ilir Sharka 22 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

I understand your concern and would explain that your symptoms could be related to a metabolic disorder (thyroid or adrenal gland dysfunction).

Anxiety could also mimic a similar scenario.

I recommend consulting with your attending physician for a careful physical exam and some tests:

- complete blood count
- thyroid hormone levels for possible thyroid dysfunction
- urinary metanephrines for possible pheochromocytoma
- liver and kidney function tests
- fasting glucose
- blood electrolytes.

I recommend you to closely monitor your blood pressure frequent times during the day and refer those values to your attending physician .

Hope to have been helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7359 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Anxiety

doctor1 MD

I am a 42 year old female with many symptoms, dark patch on my leg, back of the neck area, joint pain, extreme exhaustion, sleep problems, no sex...

doctor1 MD

I m not able to concentrate and is having fatigue for more than 10 years. This was noticed when I was 18 year old. During this time I developed...

doctor1 MD

Hi, I have been getting a fuzzy feeling in my head, almost as though someone is shaking my skull, on and off, with some weakness to my left hand...

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...My 28 year old son has suddenly developed pins and needles all over...

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?

Get personalised answers from verified doctor in minutes across 80+ specialties

154 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Ilir Sharka
  • Q - What do the following stress tests, echo and holter monitor test result...

  • Q - Suggest alternative treatment for congestive heart failure

  • Q - Suggest treatment for hypertension and GERD

  • Q - Suggest treatment for high BP and tingling in arms

  • Q - What causes sharp pain in chest area relieved by burping?

  • Q - Suggest treatment for afib, severe sleep apnea and high heart rate?

  • Q - What causes shortness of breath with normal chest X-ray?

  • Q - What causes severe pain in my calf muscle in Tietze syndrome?

  • Q - What causes altered sense of smell when diagnosed with sinus tachycardia?

  • Q - Does page syndrome increase the risk of heart attack?

backtotop2